JournalsjemsVol. 19, No. 4pp. 1071–1126

A reduction theorem for Dade’s projective conjecture

  • Britta Späth

    Bergische Universität Wuppertal, Germany
A reduction theorem for Dade’s projective conjecture cover
Download PDF

A subscription is required to access this article.

Abstract

In this paper, we propose a strengthening of Dade’s Conjecture. This version, called the Character Triple conjecture, once assumed for quasisimple groups, is shown to imply Dade’s Projective Conjecture for all finite groups. In particular Dade’s Projective Conjecture holds for a group whose nonabelian simple sections have only covering groups satisfying the Character Triple Conjecture. We verify the new conjecture for some classes of quasisimple groups.

Cite this article

Britta Späth, A reduction theorem for Dade’s projective conjecture. J. Eur. Math. Soc. 19 (2017), no. 4, pp. 1071–1126

DOI 10.4171/JEMS/688